# SDR SWAA2022041983101

- Difficulty date: March 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS312 AT LEVEL STR5L AT PASSENGER CABIN 2022-122561 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC600D; S/N: 60009161631; DUE DATE: 03-DEC-22.;[03] PERFORMED REPAIR FRAME LOC. BS 312 AT LEVEL STR5L AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 PARAGRAPH 4 ; MATERIAL P/N: 7075-T0/0.063 IN; PO: 2021-158110. SEE INDIVIDUAL SIGNOFF BELOW..;[04] CORRECTED STEP 3  PERFORMED REPAIR FRAME CATEGORY B LOC. BS 312 AT LEVEL STR5L AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 PARAGRAPH 4 ; MATERIAL P/N: 7075-T0/0.063 IN; PO: 2021-158110. SEE INDIVIDUAL SIGNOFF BELOW..;[05] PERFORMED REPAIR FRAME CATEGORY B LOC. BS 312 AT LEVEL STR5L AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 PARAGRAPH 4 ; MATERIAL P/N: 7075-T0/0.063 IN; PO: 2021-158110. SEE INDIVIDUAL SIGNOFFS BELOW. RII
